An elderly patient who developed spontaneous spinal epidural hematoma during warfarin therapy.

@article{Yabe2012AnEP,
  title={An elderly patient who developed spontaneous spinal epidural hematoma during warfarin therapy.},
  author={Hiroki Yabe and Akira Ishii and Naoko Niikawa and Hiroshi Matsubayashi and Masafumi Kakei and Masanobu Kawakami and Hitoshi Sugawara},
  journal={Internal medicine},
  year={2012},
  volume={51 11},
  pages={1429-32}
}
Spontaneous spinal epidural hematoma (SSEH) is an uncommon but clinically important disease, and delayed diagnosis of this condition can have severe consequences. General physicians should consider the possibility of SSEH when they encounter a patient with a sudden onset of unexplained cervical or back pain or subsequent radicular symptoms during anticoagulant therapy. Immediate magnetic resonance imaging is essential for early diagnosis. In this article, we present a rare case of an 80-year… CONTINUE READING